MathSciNet Relay Station
MathSciNet bibliographic data
MR2590844 (2011b:14037) 14E30 (14J30)
Mori, S.; Prokhorov, Yu. G. Multiple fibers of del Pezzo fibrations. Tr. Mat. Inst. Steklova 264 (2009), Mnogomernaya Algebraicheskaya Geometriya, 137--151; translation in Proc. Steklov Inst. Math. 264 (2009), no. 1, 131–145 ISBN: 5-7846-0109-1; 978-5-7846-0109-4
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement